# SDR V0XD201404300104

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,082 hours, 16,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED.  REMOVED PREVIOUSLY REPAIRED CRACKED BEAM FROM LBL 24 TO RBL 24.  REPLACED CROSSBEAM WITH FABRICATED REPAIR PARTS IAW REO 670-53-11-493, REV B.
